|
This article is cited in 3 scientific papers (total in 3 papers)
A Local Theorem for the First Hitting Time of a Fixed Level by a Random Walk
A. A. Mogul'skiia, B. A. Rogozin a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
Abstract:
For the sums S(n)=X(1)+⋯+X(n) of independent identically distributed random variables with zero mean, we determine the first passage time
ηy=inf{n⩾1:S(n)⩾y}
across the level y⩾0 from below to above by the random walk {S(n);n=1,2,…}. We obtain a local theorem for this random variable, i. e., we find asymptotics of P(ηy=n) for a fixed level y⩾0 as n→∞.
Key words:
random walk, the first hitting time of a fixed level, the nonlattice distribution condition, the arithmeticity condition, nonlattice distribution, local theorem.
Received: 15.12.2003
Citation:
A. A. Mogul'skii, B. A. Rogozin, “A Local Theorem for the First Hitting Time of a Fixed Level by a Random Walk”, Mat. Tr., 8:1 (2005), 43–70; Siberian Adv. Math., 15:3 (2005), 1–27
Linking options:
https://www.mathnet.ru/eng/mt55 https://www.mathnet.ru/eng/mt/v8/i1/p43
|
Statistics & downloads: |
Abstract page: | 564 | Full-text PDF : | 185 | References: | 93 | First page: | 1 |
|